# SDR 03FDEA00199

- Difficulty date: March 3, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 58,479 hours, 25,995 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: ARH7024615
- Condition: Broken
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MOBILE AEROSPACE ENGINEERING (VENDOR) BFM FOUND DURING C-CHECK INSPECTION THE NR 7 SLAT EXTEND CABLE LT WING, UNRAVELED, ALL STRANDS BROKEN EXCEPT FOR ONE.  REMOVED AND REPLACED NR 7 SLAT EXTEND CABLE.  TENSIONED LT NR 7 SLAT AND EXTEND RETRACT CABLE, AND OPS CHECKED GOOD, ALL IAW MM 27-80-00-5.
